# SDR DALA2016012000460

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1520-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL BETWEEN BS 1520 AND 1620 HAVE 2 CORRODED TIE DOWN FITTING, ACP0600-164-01Z.  REMOVED CORROSION ON 2 EA FITTINGS,TIE DOWN IAW SRM 53-00 -53 AT BS 1520 & BS 1540 AFT CARGO COMPARTMENT.  BLEND ON TIEDOWN FITTING STA 1520 MEASURE 1.0" X 0.5" X .059" MATERIAL LOSS, ORIGINAL THICKNESS: .180".  BLEND ON TIEDOWN FITTING AT BS 1540 MEASURE 1.0" X 0.5" X .037"  MATERIAL LOSS, ORIGINAL MATERIAL THICKNESS .180".  ACCOMPLISHED PERMANENT REPAIR IAW ER/A 541039-14, REV ORIGINAL.
